Depersonalization Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
663 Posts
I may be mistaken but in one of your other posts didnt you say you abused benzos? Are you currently still taking them? Explain your physical pain and what you feel is causing it. It can take years and years to fully recover from the use of these drugs. Theres a chance you are in protracted withdrawal and taking valium will just start the whole process over again.

Joe
 

·
Registered
Joined
·
663 Posts
I may be mistaken but in one of your other posts didnt you say you abused benzos? Are you currently still taking them? Explain your physical pain and what you feel is causing it. It can take years and years to fully recover from the use of these drugs. Theres a chance you are in protracted withdrawal and taking valium will just start the whole process over again.

Joe
 

·
Registered
Joined
·
663 Posts
Hi,

Dont ever rule out protracted withdrawal from benzos. I have lingering problems from these drugs and Ive been off them for over 2 years now. If at one time these drugs worked and no longer do, theres a good chance you are in protracted withdrawal. If you visit benzo boards you hear people talk about it all the time. Your receptors can become altered from thesed drugs(thru tolerance) and they no longer correctly attract to gaba or the drug. Loss of attraction can cause all kinds of physical and psychological symptoms being its the most abundant inhibitory neurotransmitter in the brain responsible for the regulation of many other neurotransmitters. I also experienced severe pain(burning) for the first 9 or so months off these drugs.

Joe
 

·
Registered
Joined
·
663 Posts
Hi,

Dont ever rule out protracted withdrawal from benzos. I have lingering problems from these drugs and Ive been off them for over 2 years now. If at one time these drugs worked and no longer do, theres a good chance you are in protracted withdrawal. If you visit benzo boards you hear people talk about it all the time. Your receptors can become altered from thesed drugs(thru tolerance) and they no longer correctly attract to gaba or the drug. Loss of attraction can cause all kinds of physical and psychological symptoms being its the most abundant inhibitory neurotransmitter in the brain responsible for the regulation of many other neurotransmitters. I also experienced severe pain(burning) for the first 9 or so months off these drugs.

Joe
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top